# SDR WX0A071586

- Difficulty date: May 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FWD & AFT SIDES OF CANTED BULKHEAD WEB AT STA 1463 BETWEEN L9 & L11.  ADDITIONALLY FOUND CRACK IN LOUVER CLIPS AT STA 1463 AFT OF WEB AND ANGLES / WEB STIFFENERS ON AFT FACE OF WEB.  REPLACED PARTS - WEBS P/N'S 9953015-57 & 9953015-37, SRM P/N 9911839-2091-5, LOWER CLIPS P/N'S 9911839-183, 9911839-185 & 9911839-187, ANGLES/WEB P/N'S 9911839-145, 9911839-29 & 9911839-31.
